# SDR AALA20010099

- Difficulty date: January 21, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT LEFT CORNER GALLEY BROKEN.  REPLACED EMERGENCY EXIT LIGHT AT GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
